# SDR XN0A1286

- Difficulty date: December 21, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- Aircraft time: 58,123 hours, 37,409 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Relief Valve
- Condition: Out Of Adjust
- Location: Nr 1 Eng
- Stage of operation: TO
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE OIL PRESSURE WENT TO REDLINE ON THROTTLE.  TO TAKEOFF POWER.  ADJUSTED OIL PRESSURE RELIEF VALVE TO 43 PSI AT IDLE IAW MM 72-00.  OPS AND LEAK CHECKS GOOD AT IDLE. (ORIG/CLOSED)
